# SDR FDEA2020070811404

- Difficulty date: July 1, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT RIGHT HAND TUNNEL LONGERON 34 RIGHT SPLICE   FITTING FOUND CRACK BETWEEN STATION 5-113 - 1541. LOWER CENTER CARGO COMPARTMENT RIGHT HAND TUNNEL LONGERON 34 RIGHT CRACKED   SPLICE FITTING BETWEEN STATION 5-113 TO STATION 1541 REMOVED AND REPLACED WITH   FABRICATED SPLICE AS PER MD-11 , SRM 51-33-01-0G. SPLICE FABRICATED AS PER DOUGLAS   DRAWING : A5A 7112 , REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
